# SDR C8GA20111019021

- Difficulty date: October 19, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N605DL
- Make and model: Boeing 757232
- Aircraft serial: 22812
- Aircraft time: 80,615 hours, 41,563 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL AT 70 KNOTS THE TAKEOFF WAS ABORTED DUE TO THE A TAKEOFF CONFIGURATION WARNING LIGHT ON EICAS.  ACFT RETURNED TO THE BLOCKS WITHOUT INCIDENT.  POST FLIGHT INSPECTION PERFORMED, RECYCLED SPOILERS AND PERFORMED TAKEOFF CONFIGURATION TEST. NO DEFECTS NOTED.  ACFT WAS RETURNED TO SERVICE.
